MathSciNet Relay Station
MathSciNet bibliographic data
MR2323557 34A99 (26A33)
Bonilla, B.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J. Fractional differential equations as alternative models to nonlinear differential equations. Appl. Math. Comput. 187 (2007), no. 1, 79–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement